Skip to main content

A K-theoretical Invariant and Bifurcation for Homoclinics of Hamiltonian Systems

Portaluri, Alessandro, Waterstraat, Nils (2016) A K-theoretical Invariant and Bifurcation for Homoclinics of Hamiltonian Systems. Journal of Fixed Point Theory and Applications, 19 (1). pp. 833-851. ISSN 1661-7738. E-ISSN 1661-7746. (doi:10.1007/s11784-016-0378-9) (KAR id:55881)

PDF Publisher pdf
Language: English


Download (619kB) Preview
[thumbnail of 10.1007%2Fs11784-016-0378-9.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
https://doi.org/10.1007/s11784-016-0378-9

Abstract

We revisit a K-theoretical invariant that was invented by the first author some years ago for studying multiparameter bifurcation of branches of critical points of functionals. Our main aim is to apply this invariant to investigate bifurcation of homoclinic solutions of families of Hamiltonian systems which are parametrised by tori.

Item Type: Article
DOI/Identification number: 10.1007/s11784-016-0378-9
Subjects: Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Nils Waterstraat
Date Deposited: 10 Jun 2016 16:12 UTC
Last Modified: 16 Feb 2021 13:35 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/55881 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year